Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On iterates of convolutions


Author: Shaul R. Foguel
Journal: Proc. Amer. Math. Soc. 47 (1975), 368-370
MSC: Primary 43A20
DOI: https://doi.org/10.1090/S0002-9939-1975-0374816-X
MathSciNet review: 0374816
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mu $ be a signed measure, of total variation one, on a locally compact Abelian group. We study in this note the ideal $ I = \{ \tau :\tau \ll m\;and\; \vert\vert{\mu ^n} \ast \tau \vert\vert \to 0\} $ where $ m$ is the Haar measure.


References [Enhancements On Off] (What's this?)

  • [1] A. Brunel, P. Crepel, Y. Guivarc'h and M. Keane, Marches aléatoires recurrentes sur les groupes localement compacts, C. R. Acad. Sci. Paris 275 (1972), 1359-1361. MR 0317415 (47:5962)
  • [2] W. Feller, An introduction to probability theory and its applications. Vol. II, Wiley, New York, 1966. MR 35 #1048. MR 0210154 (35:1048)
  • [3] S. R. Foguel and B. Weiss, On convex power series of conservative Markov operator, Proc. Amer. Math. Soc. 38 (1973), 325-330. MR 0313476 (47:2030)
  • [4] D. S. Ornstein, Random walks. I, Trans. Amer. Math. Soc. 138 (1969), 1-43. MR 38 #6675. MR 0238399 (38:6675)
  • [5] W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Appl. Math., no. 12, Interscience, New York, 1962. MR 27 #2808. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A20

Retrieve articles in all journals with MSC: 43A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0374816-X
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society